Korean J. Math.  Vol 18, No 4 (2010)  pp.
DOI: https://doi.org/10.11568/kjm.2010.18.4.

CONVERGENCE THEOREMS OF ITERATIVE ALGORITHMS FOR A GENERAL SYSTEM OF VARIATIONAL INEQUALITIES WITH APPLICATIONS

Shin Min Kang, Young Chel Kwun, Xiaoling Qin

Abstract


In this paper, we introduce an iterative method for
finding common elements of the set of solutions to a general system
of variational inequalities for inverse-strongly accretive mappings
and of the set of fixed points of strict pseudo-contractions in a real
Banach space. The results presented in this paper mainly improve
and extend the corresponding results announced by many others.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr